# SDR DHL2001362011

- Difficulty date: April 14, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 84
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AUTOPILOT WILL NOT ENGAGE, NR 2 A/P OPERATES NORMALLY.    DEFERRED NR 1 AUTOPILOT AS PER MEL 22-11-01.
